MathSciNet Relay Station
MathSciNet bibliographic data
MR758195 58F99 (34A15 65L99)
Rheinboldt, Werner C. Differential-algebraic systems as differential equations on manifolds. Math. Comp. 43 (1984), no. 168, 473–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement